# SDR DXTA200500534

- Difficulty date: January 15, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N298QS
- Make and model: Amd FALCON2000
- Aircraft serial: 98
- Aircraft time: 4,323 hours, 2,734 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Condition: Malfunctioned
- Location: Slats/Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

AFTER T/O, FLAP ASYM LIGHT ON AND SLIGHT ROLLING.  FLAP INDICATES SLIGHTLY DOWN AND SLATS EXTENDED.  GAINED ACCESS TO FLAP ASYM RESOLVERS & FOUND LT RESOLVER CABLE LOOSE.  RESET RESOLVER AS REQUIRED, OPS CHECK GOOD.  ALL WORK PERFORMED IAW FALCON 2000 MM CHAPTER 27-502.
